BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 4, Issue Number: 1

Volume: 4, Issue: 1 (30 Articles)

Research Article
Title: On the recursive estimation using copula function in the regression model
Authors: Djamila Bennafla, Amina Angelika Bouchentouf, Abbes Rabhi and Khadidja Sabri
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:25-37
DOI: 10.20852/ntmsci.2016115601
Viewed: (2071) times
Abstract | Full Text| PDF

Research Article
Title: Essentially finitely indecomposable QTAG-Modules
Authors: Alveera Mehdi , Firdhousi Begum and Fahad Sikander
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:51-57
DOI: 10.20852/ntmsci.2011115600
Viewed: (1550) times
Abstract | Full Text| PDF

Research Article
Title: Real hypersurface of a complex space form
Authors: H G Nagaraja and Savitri Shashidar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:58-64
DOI: 10.20852/ntmsci.2016115613
Viewed: (1541) times
Abstract | Full Text| PDF

Research Article
Title: Analytic Solution for Two-Dimensional Heat Equation for an Ellipse Region
Authors: Nurcan Baykus Savasaneril and Havva Delibas
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:65-70
DOI: 10.20852/ntmsci.2016115614
Viewed: (3075) times
Abstract | Full Text| PDF

Research Article
Title: An assessment of a semi analytical AG method for solving nonlinear oscillators
Authors: Hadi Mirgolbabaee, Soheil Tahernejad Ledari and Davood Domiri Ganji
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:283-299
DOI: 10.20852/ntmsci.2016116028
Viewed: (2494) times
Abstract | Full Text| PDF

Research Article
Title: On exponential pompeiu’s type inequalities for double integrals with applications to ostrowskis inequality
Authors: Samet Erden and Mehmet Zeki Sarikaya
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:256-267
DOI: 10.20852/ntmsci.2016116029
Viewed: (1546) times
Abstract | Full Text| PDF

Research Article
Title: Instuitionistic fuzzy dot d-ideals of d-algebras
Authors: Saidur R. Barbhuiya and D. K. Basnet
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:236-247
DOI: 10.20852/ntmsci.2016115858
Viewed: (1754) times
Abstract | Full Text| PDF

Research Article
Title: Some multiordered difference sequence spaces of fuzzy real numbers defined by modulus function
Authors: Manmohan Das and Bipul Sarma
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:71-77
DOI: 10.20852/ntmsci.2016115615
Viewed: (1921) times
Abstract | Full Text| PDF

Research Article
Title: Asymptotic normality of kernel estimator of $\psi$-regression function for functional ergodic data
Authors: Laksaci Ali, Benziadi Fatima and Gheriballak Abdelkader
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:268-282
DOI: 10.20852/ntmsci.2016116030
Viewed: (2219) times
Abstract | Full Text| PDF

Research Article
Title: A note on nonlinear singular integral operators depending on two parameters
Authors: Gumrah Uysal and Ertan Ibikli
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:104-114
DOI: 10.20852/ntmsci.2016115616
Viewed: (1463) times
Abstract | Full Text| PDF

Research Article
Title: A numerical approximation to some specific nonlinear differential equations using magnus series expansion method
Authors: Sure Kome, Aytekin Eryilmaz and Mehmet Tarık Atay
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:125-129
DOI: 10.20852/ntmsci.2016115660
Viewed: (1406) times
Abstract | Full Text| PDF

Research Article
Title: Some characterizations of constant breadth curves in Euclidean 4-space
Authors: Huseyin Kocayigit and Zennure Cicek
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:214-222
DOI: 10.20852/ntmsci.2016115856
Viewed: (1493) times
Abstract | Full Text| PDF

Research Article
Title: On the solution of differential equation system characterizing curve pair of constant breadth by the Lucas collocation approximation
Authors: Muhammed Cetin, Huseyin Kocayigit and Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:168-183
DOI: 10.20852/ntmsci.2016115852
Viewed: (1326) times
Abstract | Full Text| PDF

Research Article
Title: On rough I- convergent sequence spaces of fuzzy numbers defined by sequences of Orlicz functions and matrix transformation
Authors: Shyamal Debnath, Debasish Bhattacharya and Jayanta Debnath
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:184-192
DOI: 10.20852/ntmsci.2016116031
Viewed: (2197) times
Abstract | Full Text| PDF

Research Article
Title: SCEM approach for singularly perturbed linear turning mid-point problems with an interior layer
Authors: M. Tarık Atay, Suleyman Cengizci and Aytekin Eryilmaz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:115-124
DOI: 10.20852/ntmsci.2016115661
Viewed: (1625) times
Abstract | Full Text| PDF

Research Article
Title: A new class of unified integrals formulas associated with whittaker functions
Authors: Talha Usman, Nabiullah Khan and M. Ghayasuddin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:160-167
DOI: 10.20852/ntmsci.2016115851
Viewed: (1850) times
Abstract | Full Text| PDF

Research Article
Title: A collocation method for linear integral equations in terms of the generalized Bernstein polynomials
Authors: Nese Isler Acar and Aysegul Akyuz-Dascioglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:203-213
DOI: 10.20852/ntmsci.2016115855
Viewed: (1512) times
Abstract | Full Text| PDF

Research Article
Title: On the Darboux ruled surface of a general helix in the Nil₃
Authors: Seyda Kilicoglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:15-24
DOI: 10.20852/ntmsci.2016115617
Viewed: (1817) times
Abstract | Full Text| PDF

Research Article
Title: Fibonacci collocation method with a residual error Function to solve linear Volterra integro differential equations
Authors: Ayse Kurt Bahsi and Salih Yalcinbas
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:1-14
DOI: 10.20852/ntmsci.2016115618
Viewed: (1890) times
Abstract | Full Text| PDF

Research Article
Title: Fermat collocation method for the solutions of nonlinear system of second order boundary value problems
Authors: Salih Yalcinbas, Kubra Erdem Biçer and Dilek Tastekin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:87-96
DOI: 10.20852/ntmsci.2016115619
Viewed: (1606) times
Abstract | Full Text| PDF

Research Article
Title: Note on Symplectic SVD-Like Decomposition
Authors: Agoujil Said and Bentbib Abdeslem Hafid
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:300-311
DOI: 10.20852/ntmsci.2016116032
Viewed: (2058) times
Abstract | Full Text| PDF

Research Article
Title: Fuzzy parametrized fuzzy soft topology
Authors: Idris Zorlutuna and Serkan Atmaca
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:142-152
DOI: 10.20852/ntmsci.2016115658
Viewed: (2519) times
Abstract | Full Text| PDF

Research Article
Title: On the blaschke trihedrons of a line congruence
Authors: Sadullah Celik and Emin Ozyilmaz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:130-141
DOI: 10.20852/ntmsci.2016115659
Viewed: (1249) times
Abstract | Full Text| PDF

Research Article
Title: Numerical studies using FDM for viscous dissipation and thermal radiation effects...
Authors: Ali Eid and M. Mohamed Khader
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:38-50
DOI: 10.20852/ntmsci.2016115622
Viewed: (2005) times
Abstract | Full Text| PDF

Research Article
Title: The period of fibonacci sequences over the finite field of order p2
Authors: Yasemin Tasyurdu and Inci Gultekin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:248-255
DOI: 10.20852/ntmsci.2016116033
Viewed: (1628) times
Abstract | Full Text| PDF

Research Article
Title: Lie derivatives of almost contact structure and almost paracontact structure with respect to...
Authors: Hasim Cayir and Gokhan Koseoglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:153-159
DOI: 10.20852/ntmsci.2016115657
Viewed: (1494) times
Abstract | Full Text| PDF

Research Article
Title: Euler-Lagrange equations for holomorphic structures on twistorial generalized Kähler manifolds
Authors: Zeki Kasap
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:193-202
DOI: 10.20852/ntmsci.2016115854
Viewed: (1782) times
Abstract | Full Text| PDF

Research Article
Title: Numerical solution of Rosenau-KdV equation using subdomain finite element method
Authors: S. Battal Gazi Karakoc and Turgut Ak
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:223-235
DOI: 10.20852/ntmsci.2016115857
Viewed: (2622) times
Abstract | Full Text| PDF

Research Article
Title: On Theta Functions and Dedekind’s function according to the changes in the value periods
Authors: Ismet Yildiz, Pinar Kahraman, Deniz Yetgin and Barbaros Celik
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:78-86
DOI: 10.20852/ntmsci.2016115620
Viewed: (1353) times
Abstract | Full Text| PDF

Research Article
Title: Relations characteristic of theta functions according to quarter periods
Authors: Ismet Yildiz, Neslihan Zorlu and Nihan Turan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 1, (JAN 2016), pp:97-103
DOI: 10.20852/ntmsci.2016115621
Viewed: (1389) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul